# SDR DHL2004809008

- Difficulty date: October 8, 2004
- Submitted: October 8, 2004
- Operation: Air carrier
- Aircraft: N809DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Engine: Ge CFM562C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 4
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

ENGINE NR 4 FLAMED OUT AT FL 370, RAN ENGINE FAILURE EMERGENCY.  CHECK LIST FOLLOWED BY THE ENGINE INFLIGHT START, BUT NO LIGHT OFF DESCENDED TO FL250 TRIED ANOTHER ATTEMPT TO START WITH NO LIGHT OFF.  STILL NO LIGHT OFF.  TROUBLESHOT PER CFM 71-00-00.  PERFORMED VISUAL INSP INLET AND EXHAUST ENG FOR SERVICEABILITY.  NO DEFECTS NOTED, PERFORMED DC-8 POWER ASSURANCE CHECK PER JRH 13.3, SYS CK GOOD PERFORMED ACCELERATION.
